Logo eprints

Team optimization problems with Lipschitz continuous strategies

Gnecco, Giorgio and Sanguineti, Marcello Team optimization problems with Lipschitz continuous strategies. Optimization Letters, 5 (2). pp. 333-346. ISSN 1862-4472 (2011)

WarningThere is a more recent version of this item available.
Full text not available from this repository.


Sufficient conditions for the existence and Lipschitz continuity of optimal strategies for static team optimization problems are studied. Revised statements and proofs of some results appeared in the literature are presented. Their extensions are discussed. As an example of application, optimal production in a multidivisional firm is considered.

Item Type: Article
Identification Number: 10.1007/s11590-010-0213-y
Uncontrolled Keywords: Statistical information structure; Team utility function; Value of a team; Optimal production in a firm
Subjects: Q Science > QA Mathematics > QA75 Electronic computers. Computer science
Research Area: Computer Science and Applications
Depositing User: Giorgio Gnecco
Date Deposited: 13 Sep 2013 09:34
Last Modified: 16 Sep 2013 12:03
URI: http://eprints.imtlucca.it/id/eprint/1709

Available Versions of this Item

Actions (login required)

Edit Item Edit Item